How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bridget Your Own Question
Dr. Bridget
Dr. Bridget, Pharmacist
Category: Pharmacy
Satisfied Customers: 984
Experience:  Clinical Geriatric Pharmacist; Pharmacy Practice Residency training with extensive knowledge in pharmacological treatment of diseases;Special interest in alternative remedies.
89476429
Type Your Pharmacy Question Here...
Dr. Bridget is online now
A new question is answered every 9 seconds

My mom is taking 50mg Losartin Potassium in addition to a

Customer Question

My mom is taking 50mg Losartin Potassium in addition to a 10meq potassium tab. How much potassium is contained in the blood pressure pill. I just wanted to make sure she is not getting too much.
JA: In general, how has your health been lately?
Customer: Hers has been pretty good.
JA: Anything else in your medical history you think the doctor should know?
Customer: She was taking Lisinpril 10mg but had a side effect of coughing way too much so they changed to this new Losartin.
Submitted: 13 days ago.
Category: Pharmacy
Expert:  Dr. Bridget replied 13 days ago.

Thanks for your question! You're speaking with Dr. Bridget. I appreciate your patience as I review your question and prepare my response.

Expert:  Dr. Bridget replied 13 days ago.

Hi! The potassium component of the Losartan does not affect the potassium level in the blood. It is just an extra ingredient in the blood pressure medication and does not influence the serum potassium like the Potassium Chloride tablet does.

Do you have any further questions?

Dr. Bridget

Expert:  Dr. Bridget replied 11 days ago.

Hi! How is everything going with the Losartan? I haven't heard back from you since my last post:)

Regards,

Dr. Bridget